MAUDE Adverse Event Report: CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-200A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
This complaint was created by the finding of maude report number mw5178967 on (b)(6) 2025.The current complaint database has been researched for this event and there were no findings.The report was found to be written against a 60-6085-200a, small, uterine manipulator, vaginal, device.The date of the procedure was (b)(6) 2025.The report states, ¿uterine manipulator broke during surgical procedure.¿ further assessment was conducted and the reported advised on (b)(6) 2025 that ¿the handle dislodged from the over sheath with balloon component.¿ the device components that had fallen into the patient were removed by hand.There was no report of injury, medical intervention, or hospitalization for the patient due to the incident.The procedure was completed without any reported delay.The patient status is reported as ¿discharged home¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination of the returned used device 60-6085-200a found that the device did break into several pieces.The uterine balloon, the vaginal cone and the cervical cup all detached from the vcare tube.Visual examination was done with the help of print 17691 rev ac.The root cause cannot be determined, however, based upon evaluation, photos, and the risk document, the likely cause of this event was excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 69 complaints, regarding 72 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised do not use excessive force upon device removal to avoid traumatizing the vaginal canal.Upon removing the vcare, the surgeon should visually inspect the vcare device and the patient to ensure that the entire vcare device was properly removed and that no components or fragments of these components were retained in the patient.There are 6 forward components to the vcare cervical elevator retractor.1) intrauterine balloon 2) cervical cup 3) vaginal cup 4) locking assembly 5) thumbscrew 6) heat shrink.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
This complaint was created by the finding of maude report number: mw5178967 on 4dec2025.The current complaint database has been researched for this event and there were no findings.The report was found to be written against a 60-6085-200a, small, uterine manipulator, vaginal, device.The date of the procedure was on (b)(6) 2025.The report states, ¿uterine manipulator broke during surgical procedure.¿ further assessment was conducted and the reported advised on (b)(6) 2025 that ¿the handle dislodged from the over sheath with balloon component.¿ the device components that had fallen into the patient were removed by hand.There was no report of injury, medical intervention, or hospitalization for the patient due to the incident.The procedure was completed without any reported delay.The patient status is reported as ¿discharged home¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23848210
Report Number1320894-2025-00288
Device Sequence Number9543903
Product Code LKF
UDI-Device Identifier10653405003748
UDI-Public(01)10653405003748(17)260722(10)202407221
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2026
Device Catalogue Number60-6085-200A
Device Lot Number202407221
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight120 KG
Patient EthnicityNon Hispanic